PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 199--203 (1983)
ON THE DEGRE OF $L_1$-APROXIMATION BY MODIFIED BERNSTEIN POLYNOMIALS
S.P. Singh, O.P. Varshney and G. PrasadDepartment of Mathematics, University of Roorkee, Roorkee 247667, India
Abstract: Recently many researchers like Bojani\'c & Shisha, and A. Grundmann have obtained the degree of $L_1$ approximation to integrable functions by modified Bernstein polynomials. The object of the present note is to improve their results.
Keywords: Lebesgue integrable function, rate of convergence, integrable modulus of continuity
Classification (MSC2000): 41A36
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts